# SDR REXA2024111101446

- Difficulty date: October 18, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY DOOR LOWER DOOR SILL HEAVILY CORRODED IN MULTIPLE AREAS BLENDED AND FOUND THE AFT CARGO DOOR SILL TO BE OUT OF LIMITS IAW CRJ-700 SRM 51-12-00-001-001-A01, 53-61-23-101-001-A01. LOCATED AND DRILLED NEW SERVICEABLE LOWER SILL P/N MM670-35655-003 IAW CRJ 700 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE AFT BAGGAGE-BAY DOOR LOWER SILL P/N MM670-35655-003 IAW CRJ 700 SRM 51-42-21-001-001-A01, TASK 51-42-06-001-001-A01, AND TASK 51-42-13-001-001-A01.
